# SDR TWAA9908909

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115055
- Condition: Cracked
- Location: Bs 83.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND COCKPIT FRAME 5 ON LT SIDE WAS CRACKED IN RADIUS AT X=+10 CONFIRMED WITH EDDY CURRENT. CRACK WAS APPROXIMATELY .75 INCH LONG AT STA 83.55.  REPAIRED PER SRM 53-03 FIG 34, SHEETS 1 TO 7.
